MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE INTEGRA 25X1 RB TW; PISTON SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE INTEGRA 25X1 RB TW; PISTON SYRINGE
Model Number 305311
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 0080078.Medical device expiration date: 11/06/2020.Device manufacture date: 09/30/2025.Medical device lot #: 8235508.Medical device expiration date: 09/09/2018.Device manufacture date: 07/31/2023.Medical device lot #: 9329609.Medical device expiration date: 02/10/2020.Device manufacture date: 01/31/2025.Investigation summary: it was reported that the needle detached from the syringe.To aid in the investigation, four shelf boxes of one hundred units each, three plastic bags with multiple samples and one photo were received for evaluation by our quality team.One hundred random samples were taken from the three plastic bags.A visual inspection was performed and no defects or imperfections were observed.Each sample was then connected to a syringe and no connectivity issues were detected.The photo provided shows the samples received.It could be possible the needles are not being used as intended and causing the defect reported.A device history record review was completed for provided material number and lot numbers.The review did not reveal any detected quality issues during the production of these lot that could have contributed to the reported defect.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed and a probable root cause could not be offered.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported several needle integra 25x1 rb tw had its needle detach from the syringe.The following information was provided by the initial reporter: "these are loose unused samples and approximately 100 samples.".

Brand Name
NEEDLE INTEGRA 25X1 RB TW
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key12252521
Report Number1911916-2021-00762
Device Sequence Number19741651
Product Code MEG
UDI-Device Identifier30382903053118
UDI-Public30382903053118
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305311
Device Catalogue Number305311
Device Lot NumberSEE H.10.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1